Alert archive / Florida / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 41, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 6, 2010, 7:05 PM EDT for Palm Beach County, Florida. It was in force for 25 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2010, 7:05 PM EDT (23:05 UTC)
- Expired
- Jun 6, 2010, 7:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 126 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 7:10 PM EDT | HAIL 0.88 | West Palm Beach, FL | A THUNDERSTORM WAS PRODUCING DIME SIZED HAIL IN WEST PALM BEACH JUST WEST OF INTERSTATE 95. |
| Jun 6, 7:16 PM EDT | TSTM WND GST 58 | West Palm Beach, FL | A THUNDERSTORM PRODUCED A WIND GUST OF 58 MPH AT WEST PALM BEACH INTERNATIONAL AIRPORT. |
| Jun 6, 7:38 PM EDT | TSTM WND DMG | Lake Worth, FL | A POWER OUTAGE DUE TO A THUNDERSTORM WAS REPORTED IN THE LAKE WORTH AND WELLINGTON AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1599 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
310
WUUS52 KMFL 062305
SVRMFL
FLC099-062330-
/O.NEW.KMFL.SV.W.0041.100606T2305Z-100606T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
705 PM EDT SUN JUN 6 2010
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.
* UNTIL 730 PM EDT
* AT 703 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WEST PALM BEACH...AND MOVING SOUTH AT 5 MPH.
* THE STORM WILL AFFECT...
WEST PALM BEACH...
PALM BEACH...
HAVERHILL...
GOLDEN LAKES...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.
&&
LAT...LON 2674 8003 2662 8003 2658 8003 2658 8017
2678 8016 2677 8005 2677 8003 2675 8003
TIME...MOT...LOC 2305Z 004DEG 6KT 2671 8008
$$
BAXTER2 follow-up statements
424
WWUS52 KMFL 062322
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
722 PM EDT SUN JUN 6 2010
FLC099-062330-
/O.CON.KMFL.SV.W.0041.000000T0000Z-100606T2330Z/
PALM BEACH FL-
722 PM EDT SUN JUN 6 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR EAST CENTRAL PALM BEACH COUNTY...
AT 716 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED. QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR GLEN RIDGE...MOVING SOUTH AT 5 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GLEN RIDGE BY 725 PM EDT...
LAKE CLARKE SHORES BY 730 PM EDT...
AND SURROUNDING COMMUNITIES.
AT THE SAME TIME...A RAPIDLY DEVELOPING STRONG STORM WAS LOCATED
OVER LION COUNTRY SAFARI WHICH WAS MOVING TO THE SOUTH AT 5 MPH. IF
THIS STORM CONTINUES TO DEVELOP...THEN A WARNING WILL BE NEEDED FOR
THIS STORM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2674 8015 2672 8006 2672 8003 2658 8003
2658 8017
TIME...MOT...LOC 2321Z 004DEG 6KT 2668 8008
$$
BAXTER982
WWUS52 KMFL 062329
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
729 PM EDT SUN JUN 6 2010
FLC099-062337-
/O.EXP.KMFL.SV.W.0041.000000T0000Z-100606T2330Z/
PALM BEACH FL-
729 PM EDT SUN JUN 6 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY
WILL EXPIRE AT 730 PM EDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING OVER EAST CENTRAL PALM
BEACH COUNTY HAS WEAKEN BELOW SEVERE LIMITS. HOWEVER...NEW
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG U.S 98 NEAR WELLINGTON.
THESE STORMS WILL MOVE TO THE SOUTH AROUND 5 MPH AND AFFECT
WELLINGTON AND GOLDEN LAKES AREA. FREQUENT LIGHTNING...GUSTY WINDS
TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE
WITH THESE STORMS. IF THE STORMS BECOME ANY STRONGER...THEN A
WARNING WILL BE NEEDED FOR THIS AREA. STAY TUNED TO NOAA WEATHER
RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2674 8015 2672 8006 2672 8003 2658 8003
2658 8017
TIME...MOT...LOC 2327Z 004DEG 6KT 2667 8008
$$
BAXTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:44 PM EDT, 5 hours 21 minutes earlier.
Area forecast discussion, Jun 6, 1:44 PM EDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 144 PM EDT SUN JUN 6 2010 .DISCUSSION...THE MID/UPPER LEVEL HIGH PRESSURE THAT HAS BEEN PARKED OVER THE AREA WILL RETREAT WEST A BIT AND ALLOW A WEAK COLD FRONTAL TROUGH CURRENTLY MOVING INTO THE TN. VALLEY TO MOVE INTO SOUTH FLORIDA ON TUESDAY WHERE IT WILL DISSIPATE BY THURSDAY. ANYHOW, THE MID LEVEL HIGH PRESSURE WILL BUILD BACK OVER THE AREA WEDNESDAY. WITH THE FRONTAL TROUGH APPROACHING ON MONDAY, WESTERLY FLOW WILL TAKE OVER WITH POSSIBLY A SEABREEZE PINNED NEAR THE COAST. BUT WITH THE FRONT GETTING CLOSER, WE WILL SEE NUMEROUS ACTIVITY ON MONDAY WHICH WILL BE A BIT HIGHER THAN TODAY'S 50% POPS. SOME STORMS MAY BE STRONG TODAY AND MONDAY WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL. HIGH TEMPERATURES WILL STILL BE IN THE LOWER TO MID 90S THROUGH THE WEEK EVEN WITH THE FRONTAL TROUGH IN THE AREA, BUT POSSIBLY A BIT OF RELIEF AT THE ATLANTIC COAST WITH SOME SITES BELOW 90 TUESDAY THROUGH THURSDAY BUT THEN THE EASTERLIES RETURN. NORMAL SCATTERED POPS CAN BE EXPECTED TUESDAY ON. && .AVIATION...LOOKS LIKE LITTLE HAS CHANGED THIS CYCLE. THINK SHRA/TS WILL DEVELOP INTERIOR AND MOV SE NEAR THE E CST TERMINALS THROUGH AROUND 00Z. CONFIDENCE REMAINS LOW AS COVERAGE WILL BE SCT OR LESS BUT A BRIEF MVFR OR EVEN IFR CIG/VSBY POSSIBLE. OTHERWISE VFR THROUGH THE PERIOD. SEA BREEZES ALONG BOTH COASTS WILL MAINTAIN ONSHORE WIND FLOW AT ALL TERMINALS BEFORE BECOMING LIGHT AND VRB/03KT AFT 02Z. && .MARINE...TRANQUIL CONDITIONS WITH RATHER LIGHT WINDS WILL CONTINUE...EXCEPT IN AND NEAR THUNDERSTORMS. && .FIRE WEATHER...NO CONCERNS HERE AS THE MINIMUM RH'S WILL BE ABOVE CRITICAL VALUES. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 92 75 89 / 40 60 30 40 FORT LAUDERDALE 78 92 77 90 / 40 60 30 40 MIAMI 75 92 77 91 / 40 60 30 40 NAPLES 78 91 77 90 / 10 40 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...18/GR SHORT TERM/AVIATION...30/KOB
Hazardous weather outlook, Jun 6, 4:00 AM EDT, 15 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 400 AM EDT SUN JUN 6 2010 FLZ063-066>075-168-172>174-062200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 400 AM EDT SUN JUN 6 2010 ...STRONG THUNDERSTORMS POSSIBLE INTERIOR AND EAST TODAY... ...HEAT INDEX VALUES BETWEEN 105 TO 110 TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED AFTERNOON THUNDERSTORMS WILL OCCUR ACROSS MOST OF SOUTH FLORIDA TODAY. CLOUD TO SURFACE LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD, ALTHOUGH GUSTY WINDS AND LOCALLY HEAVY RAIN CAN BE EXPECTED ALONG WITH POSSIBLE SMALL HAIL. LIGHTNING: A MODERATE RISK OF LIGHTNING WILL BE GENERALLY EXPECTED OVER MOST OF SOUTH FLORIDA DUE TO THE SCATTERED THUNDERSTORMS. NO RISK IS EXPECTED ALONG THE IMMEDIATE WEST COAST. FLOOD: LOCALLY HEAVY RAINS MAY LEAD TO LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS. WIND: WINDS GUSTS NEAR 60 MPH MAY OCCUR IN THE ANY OF THE STRONGER THUNDERSTORMS. TEMPERATURE: HEAT INDEX VALUES, THE APPARENT TEMPERATURES, MAY RANGE FROM 105 TO 109 DEGREES THIS AFTERNOON ACROSS MOST OF SOUTH FLORIDA THIS AFTERNOON. THE HEAT INDEX MAY POSSIBLY BE UP 110 IN SOUTH CENTRAL MIAMI DADE COUNTY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A DAILY CHANCE OF MAINLY AFTERNOON THUNDERSTORMS CAN BE EXPECTED OVER ALL AREAS. HEAT INDEX VALUES WILL AGAIN RANGE BETWEEN 105-109 FOR MOST OF SOUTH FLORIDA MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 6, 4:02 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 402 PM EDT SUN JUN 6 2010 FLZ066-070-062045- HENDRY FL-INLAND COLLIER COUNTY FL- 402 PM EDT SUN JUN 6 2010 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN COLLIER AND SOUTHERN HENDRY COUNTIES FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL... AT 400 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF HENDRY CORRECTIONAL I/A/P TO 6 MILES NORTH OF COPELAND...MOVING EAST AT 10 MPH. THESE STORMS WILL AFFECT... ROCK ISLAND... DEEP LAKE... INTERSECTION ALLIGATOR ALLEY AND SR 839... HENDRY CORRECTIONAL I/A/P... BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2646 8095 2594 8099 2598 8143 2646 8135 TIME...MOT...LOC 2002Z 273DEG 8KT 2638 8123 2605 8134 BAXTER
Special weather statement, Jun 6, 4:36 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
436 PM EDT SUN JUN 6 2010
FLZ066-070-062130-
HENDRY FL-INLAND COLLIER COUNTY FL-
436 PM EDT SUN JUN 6 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
COLLIER AND SOUTHERN HENDRY COUNTIES FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED
HAIL...
AT 435 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF HENDRY CORRECTIONAL I/A/P TO 5 MILES NORTHEAST OF HENDRY
CORRECTIONAL I/A/P TO HENDRY CORRECTIONAL I/A/P...MOVING EAST AT 10
MPH.
THESE STORMS WILL AFFECT...
RURAL SOUTHERN HENDRY COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2658 8109 2645 8089 2629 8089 2627 8128
2634 8127 2642 8136
TIME...MOT...LOC 2036Z 254DEG 8KT 2643 8128 2637 8117
2631 8117
BAXTERSpecial weather statement, Jun 6, 4:55 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 455 PM EDT SUN JUN 6 2010 FLZ070-073-075-062145- MAINLAND MONROE FL-INLAND COLLIER COUNTY FL-INLAND MIAMI-DADE FL- 455 PM EDT SUN JUN 6 2010 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME SOUTHEAST COLLIER COUNTY...EXTREME NORTHEAST MONROE COUNTY...AND EXTREME WEST CENTRAL MIAMI-DADE COUNTY FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL... AT 452 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM 4 MILES NORTHWEST OF FORTYMILE BEND ALONG U.S 41. THIS STORM WAS NEARLY STATIONARY. THIS STORM WILL AFFECT... DADE-COLLIER TRAINING AIRPORT... FORTYMILE BEND... U.S. 41... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2586 8079 2569 8080 2570 8097 2586 8097 TIME...MOT...LOC 2054Z 243DEG 2KT 2579 8087 BAX
Special weather statement, Jun 6, 6:16 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 616 PM EDT SUN JUN 6 2010 FLZ067-071-072-062300- INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL- METRO BROWARD COUNTY FL- 616 PM EDT SUN JUN 6 2010 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME SOUTHEAST PALM BEACH COUNTY AND EXTREME NORTHEAST BROWARD COUNTY FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS FROM 45 T0 55 MPH... AT 611 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM 5 MILES WEST OF PARKLAND...MOVING EAST AT 5 MPH. THIS STORM WILL AFFECT... PARKLAND... RURAL SOUTHERN PALM BEACH COUNTY... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2641 8021 2630 8021 2628 8034 2638 8038 TIME...MOT...LOC 2215Z 256DEG 3KT 2634 8031 BAXTER
Special weather statement, Jun 6, 6:26 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
626 PM EDT SUN JUN 6 2010
FLZ072-172-062315-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
626 PM EDT SUN JUN 6 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUE FOR EAST CENTRAL
BROWARD COUNTY FOR FREQUENT TO EXCESSIVE LIGHTNING....
AT 624 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COCONUT CREEK TO
LAUDERHILL...MOVING EAST AT 10 MPH.
THESE STORMS WILL AFFECT...
LAUDERDALE LAKES...
NORTH POMPANO BEACH...
FORT LAUDERDALE...
POMPANO BEACH AIRPORT...
LIGHTHOUSE POINT...
FORT LAUDERDALE BEACH...
AND SURROUNDING COMMUNITIES.
THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2622 8009 2618 8010 2606 8010 2605 8011
2609 8025 2630 8021 2629 8008
TIME...MOT...LOC 2226Z 277DEG 8KT 2625 8018 2614 8020
BAXTERSpecial weather statement, Jun 6, 6:29 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
629 PM EDT SUN JUN 6 2010
FLZ068-168-062315-
METRO PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
629 PM EDT SUN JUN 6 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EAST CENTRAL
PALM BEACH COUNTY FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS FROM 45 T0 55 MPH...
AT 624 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM NEAR NORTH PALM BEACH...MOVING SOUTH AT 10 MPH.
THIS STORM WILL AFFECT...
RIVIERA BEACH...
MANGONIA PARK...
WEST PALM BEACH...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2675 8003 2663 8003 2662 8020 2686 8015
2685 8007 2686 8007 2685 8004 2681 8002
2677 8003 2678 8004 2677 8005 2677 8004
2676 8003
TIME...MOT...LOC 2229Z 356DEG 8KT 2680 8008
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:35 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Jun 6, 3:37 PM EDT | Special Weather Statement | MFL | Monroe | 38 min |
| Jun 6, 4:02 PM EDT | Special Weather Statement | MFL | Collier | 43 min |
| Jun 6, 4:36 PM EDT | Special Weather Statement | MFL | Hendry | 54 min |
| Jun 6, 4:55 PM EDT | Special Weather Statement | MFL | Monroe | 50 min |
| Jun 6, 6:16 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Jun 6, 6:26 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Jun 6, 6:29 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Jun 6, 7:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 6, 7:37 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Jun 6, 7:43 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 20 min |
| Jun 6, 7:58 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.